# SDR SWAA2014080730673

- Difficulty date: June 29, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65458661113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LOWER SKIN PANEL CRACKED BETWEEN BS 661 TO STATION 727 BETWEEN LBL 6.30 TO RBL 6.30.  R & R SKIN IAW EO & EA.
